# SDR RAIA0001045

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S53671217211
- Condition: Corroded
- Location: Bs 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- DURING INSPECTION FOUND CORROSION AT FRAME 39 STRINGER 14 AT RIGHT SIDE SILL PLATE.  MAINTENANCE REMOVED CORROSION FROM AFT SIDE OF FRAME 39 STRINGER 14 SILL PLATE AND SURFACE TREATED IAW ATR42 SRM.
